?

Log in

No account? Create an account
FSU

I've been trying to taper off my Lyrica, but it's not going well. Nearly two weeks in and I had to go back up to the full dose. I've been having a weird possible side effect that won't go away. Tremors in both arms periodically that feel like something between actual tremors and what happens when you shiver. No pain, but way annoying. Not totally sure it's related though, as it may have started before my blood level would've gone down. Giving it through the weekend before going to plan b, as Daddy can't figure it out.

My paper for my MS could be a bigger pain than I though, as the starting paper is about five pages shorter than what I thought I had. Also, not many sources in our library. ILL will be fun unless I find articles, but I need more books as well. Need to search Veteran's Day and Remembrance Day as well before putting in for books. Armistice Day is complicated by the Israeli one from 1948 that has nada to do with the WWI-based holiday. Also, Armistice Day gives me a bunch of end of war books, not holiday stuff. We'll see if any have useful chapters.
Tags: ,

Comments

what you're describing with the lyrica, same thing happens to me when i wait too long between taking my effexor.

it's really aggravating.
Hmm, now that's a drug my dad knows about, thanks.